Facebook Pixel

confuse ovulation bleeding or implantation....

By January 26, 2014 - 6:20am
Rate This

I m on ttc for a yr and start fertility drug this month my period start 12 of january and lasts 14 january i took cerophene 50 mg at 14 january means 3rd day of my period for 5 days but i got some blood at cd 11 and after this blood my body is feeling fatigue period pain backache dazzy ...so what it could b today is 26 january and i m feeling ver weak

Add a Comment1 Comments

EmpowHER Guest

Hi rafaeh,

Welcome to EmpowHER. Your symptoms might be due to the new medication. You will need to discuss with your doctor and let him know of any new symptoms you are experiencing.  Sometimes changing the medication or dose can help with the side effects. Hope this was helpful?



January 26, 2014 - 8:54pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sexual Health

Get Email Updates

Resource Centers

Related Checklists

Sexual Health Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!